MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Unspecified Infection (1930)
Date of Event 05/12/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was seen in the er and diagnosed with left leg cellulitis.He was ambulatory treated with oral antibiotics (500mg cephalexin 5 days 3x1 and bactrim 800/16mg 5 days 2x1) but was later on due to worsening of symptoms admitted for one night in hospital on (b)(6) 2017 where he was treated with iv antibiotic (clindamycin 300mg iv) after which was released for home with clindamycin 300mg p.O.3 days 4x1.On (b)(6) 2017 patient was once more hospitalised, treated i.V.Antibiotics (unspecified) to which the condition improved, until finally been resolved on 3rd day of hospitalisation when patient was released home with augmentin 875mg 7 days 2x1 and doxycycline hyclate 100mg 7 days 2x1.
 
Additional Manufacturer Narrative
Corrections based on additional information received.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.
 
Additional Manufacturer Narrative
Please take in consideration the file attached for the previous report submitted.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 8
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6847629
Report Number1020279-2017-00716
Device Sequence Number19232681
Product Code JWH
UDI-Device Identifier00885556170564
UDI-Public00885556170564
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2022
Device Catalogue Number74022128
Device Lot Number12CM18836
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer09/08/2017
09/08/2017
09/08/2017
09/08/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/19/2017
10/19/2017
05/23/2018
05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 6, 74022226/UNK LOT; JRNY BCS PAT BICONVEX 29 MM STD, 74024629/UNK LOT; JRNY II BCS XLPE ART ISRT SZ5-6LT9MM, 74027261/UNK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight125